TheLupusSite.com banner

1 - 10 of 10 Posts

·
Registered
Joined
·
46 Posts
Discussion Starter #1
I just started Cellcept 3 days ago and I've had some episodes of dizziness/light headedness, but I think it is giving me really bad headaches. Has anyone else had this? Does it eventually go away?

Also does Cellcept cause insomnia?

Thanks!
 

·
Administrator
Joined
·
10,167 Posts
Hi,

Cell Cept does cause dizziness and light headedness in the beginning. Your body should adjust in a couple of weeks. It can also cause headaches and insomnia. Since I was already experiencing the latter two I don't know if that will pass like the dizziness.

If I remember correctly Cell Cept takes about 4 weeks to kick in. I hope it helps you.

Take care,
Lazylegs
 

·
Registered
Joined
·
1,640 Posts
Hello,

I have terrible headaches, if I miss a dose of Cell Cept along with my other meds. I take 2000 mgs a day.

I have C.N.S. lupus..so headaches are part of my lupus.

My best guess is..that everyone taking Cell Cept will have different side effects
from it.

Hang in there..and hopefully your body will adjust to it.

You may want to give your dr, a call, to to let them know..how your feeling.

Best Wishes,

Love
Sandy
 

·
Registered
Joined
·
42 Posts
Hi

Been taking 2000mg per day since October. At first I had the dizzyness and headaches, vomiting....

After about 3 weeks it got better, and i feel great unless i forget a dose and then i have a headache for 24hrs.

Its great stuff you just to to stick with it.

Julie x
 

·
Registered
Joined
·
457 Posts
Hello germanshepards

What dose are you on? I also started on it 3 days ago but am only on 500mg-though I need to build up to 2000mg. So far I just had headache and a bit of sicly feeling so may try 1000mg a day. When do you take your dose and do you have it all at once?

Rachel
 

·
Registered
Joined
·
46 Posts
Discussion Starter #7
Hi Racheal, I'm just on 1 pill of 250mg and will increase every two weeks, but I'm not sure how high because I got very sick with Imuran and it was affecting my liver in only 6 weeks time. Anyway, my headaches are better now. How are you?
 

·
Registered
Joined
·
457 Posts
I'm about to go up to 1000mg so fingers crossed I don't suffer to many side effects!!

Good luck building up yours

Rachel
 

·
Registered
Joined
·
28 Posts
I got up to 2000mg, feeling terrible the whole way. Some of my joint pain and swelling went away VERY fast- particularly the inside arches of my ankles. My thumb pain persisted though.

I called my rheumatologist after 3 days of 2000, and said I couldn't continue. She lowered me to 1000 mgs/day until our appointment next week. So that's been my dose for the past 2 weeks, and last night I missed a dose: it feels like my head is going to explode!!! I am a very lucky person who NEVER, ever gets headaches, aso I've been really worried these past few hours, as this is severe. I can't take any pain meds, on instruction from my doctors, as I have a platelet disorder (ITP). How long will this headache likely last?!
 

·
Moderator
Joined
·
11,405 Posts
Hi Penny,

This is an old post Jan. 23,2009. You will get more replies if start your own thread. That way you won't get lost in someone elses thread.

Welcome to the lupus site.
Bye for now.
Lyn
 
1 - 10 of 10 Posts
Top